본문 바로가기
KERD
논문KCI 등재

Oral and Cutaneous Lichenoid Eruption with Nail Changes Due to Imatinib Treatment in a Chinese Patient with Chronic Myeloid Leukemia

0

조회

0

다운로드

1

인용

0

참고문헌

주제분류피부과학

참고문헌 (5)

  1. Deininger MW, "Practical management of patients with chronic myeloid leukemia receiving imatinib", J Clin Oncol, 21, pp.1637~1647 (2003)
  2. Kuraishi N, "Lichenoid drug eruption with palmoplantar hyperkeratosis due to imatinib mesylate: a case report and a review of the literature", Acta Derm Venereol, 90, pp.73~76 (2010)
  3. 이재형, "Lichenoid Drug Eruption after Low-Dose Imatinib Mesylate Treatment", Annals of Dermatology, 25(4), pp.500~502 (2013), 대한피부과학회
  4. Valeyrie L, "Adverse cutaneous reactions to imatinib (STI571) in Philadelphia chromosome-positive leukemias: a prospective study of 54 patients", J Am Acad Dermatol, 48, pp.201~206 (2003)
  5. Wahiduzzaman M, "Oral and cutaneous lichenoid reaction with nail changes secondary to imatinib: report of a case and literature review", Dermatol Online J, 14, pp.14~ (2008)

관련 논문AI추천

이 간행물의 다른 논문 (29건)